# SDR 3EJA920250210501

- Difficulty date: February 5, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N932JS
- Make and model: Cessna 680CE
- Aircraft serial: 6800135
- Aircraft time: 7,566 hours, 4,198 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED AN AMBER CABIN ALTITUDE MESSAGE FOLLOWED VERY QUICKLY BY A RED CABIN ALTITUDE ALERT
